# SDR CA120704011

- Difficulty date: July 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE FLIGHT CREW EXPERIENCED AN INDICATED LANDING GEAR POSITION DISAGREE AFTER SELECTING GEAR DOWN.  WHEN SELECTING GEAR DOWN ON APPROACH, THE RT MAIN GEAR INDICATED AN UNSAFE GEAR NOT LOCKED DOWN, RED-LIGHT WITH NO ASSOCIATED GREEN-LIGHT.  REVIEW OF THE OVERHEAD ALTERNATE GEAR DISPLAY SHOWED THE SAME INFORMATION EXCEPT THE RT MAIN GEAR LIGHT WAS BLACK.  A LIGHT TEST WAS CARRIED OUT AND FOUND BOTH BULBS FOR THE RT MAIN ALTERNATE GEAR LIGHT ASSY TO BE BURNED OUT.  THE FLIGHT CREW DECIDED TO REPLACE THE BURNED OUT BULBS AND WHILE DOING SO NOTED THE FORWARD PANEL AND OVERHEAD PANEL BOTH NOW AGREED AND INDICATED THE LANDING GEAR TO BE DOWN AND LOCKED.  A NORMAL LANDING WAS CARRIED OUT WITH NO ABNORMALITIES.  FIRE AND RESCUE WERE STANDING BY AT TIME OF LANDING AND TAXI IN.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS.  INITIAL INSPECTION OF RT MAIN GEAR SENSORS SHOWS NFF,  PSEU BITE CARRIED OUT IAW FIM 32-32-802, NFF ON PROXIMITY SENSORS. PSEU SHOWED MSG FROM 10 LEGS AGO, ALT TRANSFER CALVE POWER.  NO CURRENT FAULTS. LANDING GEAR TRANSFER VALVE TEST CARRIED OUT WITH NFF.  GEAR PINNED AND CYCLED WITH NO INDICATION FAULTS.  DUE TO BOTH ALTERNATE MAIN GEAR DOWN INDICATOR LIGHTS HAVING BURNED OUT BULBS AT TIME OF OCCURRENCE, MAINTENANCE CANNOT DETERMINE IF ALT INDICATION WAS NORMAL.  DUE TO INABILITY TO CONFIRM FAULT, ACFT WILL BE FERRIED FOR A GEAR SWING.  SPECIAL FLIGHT PERMIT ACQUIRED, LANDING GEAR PINNED AND LOCK WIRED. MAINTENANCE CARRIED OUT A FULL LANDING GEAR SWING IAW AMM 32-32-00.  ALL OPERATIONS INDICATE NORMAL.  ACFT RETURNED TO SERVICE.
